MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT COMPRESSION PLATE, 3.5MM, 10-HOLE

I.T.S. GMBH STRAIGHT COMPRESSION PLATE, 3.5MM, 10-HOLE
Model Number 21105-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a straight compression plate broke approx.5 months post-op.Device was used for treatment, not diagnosis.
 
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot including material certificate and hardness test certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.We have requested further information including pre-op and post-op x-rays to be able to perform a proper investigation.Till (b)(6) 2022, we haven't received any additional information despite repeated urgency.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STRAIGHT COMPRESSION PLATE, 3.5MM, 10-HOLE
Common Device Name
STRAIGHT COMPRESSION PLATE, 3.5MM, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key15501067
Report Number3004369035-2022-00014
Device Sequence Number19312497
Product Code HRS
UDI-Device Identifier09120034309977
UDI-Public09120034309977
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21105-10
Device Catalogue Number21105-10
Device Lot Number43/0478
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexUnknown